MAUDE Adverse Event Report: MENTOR TEXAS MED HEIGHT TE W/SUT TABS 350CC; EXPANDER, SKIN, INFLATABLE

MENTOR TEXAS MED HEIGHT TE W/SUT TABS 350CC; EXPANDER, SKIN, INFLATABLE
Model Number 3549212
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Deformity/ Disfigurement (2360)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The mentor failure analysis lab has received the device for evaluation.The analysis has begun but is not complete at this time.When the investigational analysis has been completed, a supplemental report will be submitted.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: anisomastia.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a female who underwent an unknown breast reconstruction surgery with mentor cpx 4 breast tissue expander with suture tabs, 350cc saline breast implant experienced bilateral anisomastia postoperative.As a result, patient underwent bilateral replacements as follow: l/ cat#: 3503754bc, sn#: (b)(4), r/ cat#: 3503754bc, sn#: (b)(4)on (b)(6) 2022.This report relates to one of the two sides.Note: thee devices were received by mentor with some documents.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).
 
Additional Manufacturer Narrative
Device evaluation completed on july 05 , 2022: the product was returned to mentor for evaluation.Mentor conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that the med height te w/sut tabs 350cc tissue expander was found to have a tear on the anterior aspect, measuring approximately 0.8 cm.As part of mentor¿s quality process, all devices are manufactured, inspected, and released to approved specifications.Manufacturer¿s reference number: (b)(4).

Brand Name
MED HEIGHT TE W/SUT TABS 350CC
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
michelleann garcia
3041 skyway circle north
irving, TX 75038
646591-7981
MDR Report Key14734825
Report Number1645337-2022-07171
Device Sequence Number2350471
Product Code LCJ
UDI-Device Identifier00081317006725
UDI-Public00081317006725
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130813
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/22/2025
Device Model Number3549212
Device Catalogue Number3549212
Device Lot Number9616957
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/10/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/28/2022
Supplement Date Received by Manufacturer06/23/2022
06/24/2022
07/05/2022
Initial Report FDA Received Date06/17/2022
Supplement Report FDA Received Date06/27/2022
06/29/2022
07/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale